Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 88, Issue 1, 2013
Metadata
 

Manin obstruction to strong approximation for homogeneous spaces
Mikhail Borovoi and Cyril Demarche
pp. 1–54
Abstract | Full-Text PDF (497 KB) | Metadata

Orbit closures and rank schemes
Christine Riedtmann and Grzegorz Zwara
pp. 55–84
Abstract | Full-Text PDF (287 KB) | Metadata

Knots with small rational genus
Danny Calegari and Cameron Gordon
pp. 85–130
Abstract | Full-Text PDF (381 KB) | Metadata

Configuration spaces of rings and wickets
Tara E. Brendle and Allen Hatcher
pp. 131–162
Abstract | Full-Text PDF (316 KB) | Metadata

The number of constant mean curvature isometric immersions of a surface
Brian Smyth and Giuseppe Tinaglia
pp. 163–183
Abstract | Full-Text PDF (227 KB) | Metadata

Gehring–Hayman Theorem for conformal deformations
Pekka Koskela and Päivi Lammi
pp. 185–203
Abstract | Full-Text PDF (215 KB) | Metadata

Some groups of mapping classes not realized by diffeomorphisms
Mladen Bestvina, Thomas Church and Juan Souto
pp. 205–220
Abstract | Full-Text PDF (188 KB) | Metadata

Moduli spaces of hyperbolic 3-manifolds and dynamics on character varieties
Richard D. Canary and Peter A. Storm
pp. 221–251
Abstract | Full-Text PDF (312 KB) | Metadata